Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Slimy substance in ears, irritation, itchiness, ear pain. Pain management?

hello doctor, for the past 2 years i have had a slime like substance in my ears that was never there befor. it is causing irritation in my ear as my ear becomes itchy because of it. also if i sleep on one side for too long i get an earache. i have seen a doctor and she said there was no wax buildup. I have no idea what to do and it is becoming unbearable
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response

Thanks for your query

I think your disease is confined to external ear. Wax is a cause of your symptoms though it has been excluded by your doc. Fungal external otitis media is another cause which may lead to same symptoms. Fo that -
1. you need to consult your doctors,
2. ask him to clean your ear canal,
3. maintain local hygiene,
4. use a topical antifungal solution,
5. bathe in clear water,
6. use antihistaminics if itching is unbearable.

I think you will be helpful with this advice.

Thank you.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor